# SDR HEEA087320

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: 407030118105
- Condition: Crazed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW CRAZED AROUND OUTER EDGE. REPLACED WINDOW.
